# SDR F3LA98169

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED CORROSION ON FLOORBEAM AT BS 312, LBL 30 TO LBL 5.  MAINTENANCE REMOVED DAMAGED AREAS, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-10-51, SRM 51-40-2 AND SRM 53-10-5.  (M)
